# SDR KCSA202412141125

- Difficulty date: December 14, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 82,641 hours, 14,538 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AILERON NO.1 RIB AND HINGE (ON WING) DAMAGED.
